# SDR FDEA201102220677

- Difficulty date: February 22, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082710
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE CAP FLOORBEAM, STA 620, BL 0 TO RBL 25.  REMOVED CORROSION.  EVALUATED AREA; ORIGINAL THICKNESS .125"   MATERIAL LOSS .015" MATERIAL REMAINING .110"  FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA APPROX DIM 100".  FABRICATED TEE CAP & FILLER.    FABRICATED 2 SUPPORT ANGLES,  2 STRAPS AND INSTALLED ALL REPAIR PARTS IAW SRM 51-10-6, SRM 53-10-2, SRM 53-10-1 FIG 4B, SRM 51-30-2,  SRM 53-10-8 FIG 8   SRM 51-10-2   AND 51-30-2 REV 103.
